Alert archive / California / High Wind Watches in 2007
High Wind Watch 9, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Oct 19, 2007, 2:37 AM PDT for 4 counties in California. It took effect at Oct 21, 2007, 12:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 19, 2007, 2:37 AM PDT (09:37 UTC)
- In effect from
- Oct 21, 2007, 12:00 AM PDT
- Expired
- Oct 20, 2007, 3:34 AM PDT
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2516 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 190937 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 237 AM PDT FRI OCT 19 2007 ...VERY WINDY PATTERN FOR SATURDAY THROUGH EARLY NEXT WEEK... ...STRONG DAMAGING SANTA ANA WINDS POSSIBLE SUNDAY THROUGH MONDAY... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS SATURDAY. THIS WILL BE FOLLOWED BY STRONG SANTA ANA WINDS FOR LATE SATURDAY NIGHT THROUGH MONDAY WITH WEAKER SANTA ANA WINDS CONTINUING AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THIS IS EXPECTED TO BE A STRONG SANTA ANA EVENT FOR SUNDAY THROUGH MONDAY WITH THE POTENTIAL FOR DAMAGING WINDS IN THE WINDIER LOCATIONS THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL ALSO CAUSE VERY HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. CAZ055-192200- /O.NEW.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ /O.NEW.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS- 237 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL BE STRONGEST ON THE DESERT SLOPES OF THE MOUNTAINS. WINDS ON THE DESERT SLOPES WILL DECREASE SATURDAY EVENING. LATE SATURDAY NIGHT...SANTA ANA WINDS WILL DEVELOP WITH AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH THROUGH PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ060-192200- /O.NEW.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ APPLE AND LUCERNE VALLEYS- 237 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. THE WINDS WILL GENERATE AREAS OF BLOWING SAND AND DUST WITH LOCAL VISIBILITIES OF ONE QUARTER MILE OR LESS AT TIMES. WINDS WILL DECREASE SATURDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-048-056-057-192200- /O.NEW.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 237 AM PDT FRI OCT 19 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP LATE SATURDAY WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 80 MPH BELOW PASSES AND CANYONS. STRONGEST WINDS WILL BE BELOW THE CAJON PASS AND NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA WINDS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ050-058-192200- /O.NEW.KSGX.HW.A.0009.071021T1300Z-071023T0100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 237 AM PDT FRI OCT 19 2007 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP EARLY SUNDAY WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 70 MPH THROUGH AND BELOW PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MARTIN
3 follow-up statements
000 WWUS76 KSGX 191953 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1253 PM PDT FRI OCT 19 2007 ...VERY WINDY PATTERN FOR SATURDAY THROUGH EARLY NEXT WEEK... ... STRONG DAMAGING SANTA ANA WINDS POSSIBLE SUNDAY THROUGH MONDAY... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS SATURDAY. THIS WILL BE FOLLOWED BY STRONG SANTA ANA WINDS FOR LATE SATURDAY NIGHT THROUGH MONDAY WITH WEAKER SANTA ANA WINDS CONTINUING AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THIS IS EXPECTED TO BE A STRONG SANTA ANA EVENT FOR SUNDAY THROUGH MONDAY WITH THE POTENTIAL FOR DAMAGING WINDS IN THE WINDIER LOCATIONS THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL ALSO CAUSE VERY HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. CAZ055-200500- /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ /O.CON.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS- 1253 PM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL BE STRONGEST ON THE DESERT SLOPES OF THE MOUNTAINS. WINDS ON THE DESERT SLOPES WILL DECREASE SATURDAY EVENING. LATE SATURDAY NIGHT...SANTA ANA WINDS WILL DEVELOP WITH AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH THROUGH PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ060-200500- /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ APPLE AND LUCERNE VALLEYS- 1253 PM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. THE WINDS WILL GENERATE AREAS OF BLOWING SAND AND DUST WITH LOCAL VISIBILITIES OF ONE QUARTER MILE OR LESS AT TIMES. WINDS WILL DECREASE SATURDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-048-056-057-200500- /O.CON.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1253 PM PDT FRI OCT 19 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP LATE SATURDAY WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 80 MPH BELOW PASSES AND CANYONS. STRONGEST WINDS WILL BE BELOW THE CAJON PASS AND NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA WINDS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ050-058-200500- /O.CON.KSGX.HW.A.0009.071021T1300Z-071023T0100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 1253 PM PDT FRI OCT 19 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP EARLY SUNDAY WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 70 MPH THROUGH AND BELOW PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 200456 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 956 PM PDT FRI OCT 19 2007 ...VERY WINDY PATTERN FOR SATURDAY THROUGH EARLY NEXT WEEK... ...STRONG DAMAGING SANTA ANA WINDS POSSIBLE SUNDAY THROUGH MONDAY... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS SATURDAY. THIS WILL BE FOLLOWED BY STRONG SANTA ANA WINDS FOR LATE SATURDAY NIGHT THROUGH MONDAY...WITH WEAKER SANTA ANA WINDS CONTINUING AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THE STRONGEST SANTA ANA WINDS ARE EXPECTED FOR SUNDAY THROUGH MONDAY WITH THE POTENTIAL FOR DAMAGING WINDS IN THE WINDIER LOCATIONS THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL ALSO CAUSE VERY HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. CAZ055-201300- /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ /O.CON.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ SAN BERNARDINO COUNTY MOUNTAINS- 956 PM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL BE STRONGEST ON THE DESERT SLOPES OF THE MOUNTAINS. WINDS ON THE DESERT SLOPES WILL DECREASE SATURDAY EVENING. LATE SATURDAY NIGHT...SANTA ANA WINDS WILL DEVELOP WITH AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH THROUGH PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ060-201300- /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ APPLE AND LUCERNE VALLEYS- 956 PM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON WITH GUSTS TO 45 MPH. THE WINDS WILL GENERATE AREAS OF BLOWING SAND AND DUST WITH LOCAL VISIBILITIES OF ONE QUARTER MILE OR LESS AT TIMES. WINDS WILL DECREASE SATURDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-048-056-057-201300- /O.CON.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 956 PM PDT FRI OCT 19 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP LATE SATURDAY NIGHT WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 80 MPH BELOW PASSES AND CANYONS. STRONGEST WINDS WILL BE BELOW THE CAJON PASS AND NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER WINDS WILL CONTINUE GUSTY AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ050-058-201300- /O.CON.KSGX.HW.A.0009.071021T1300Z-071023T0100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 956 PM PDT FRI OCT 19 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. SANTA ANA WINDS WILL DEVELOP EARLY SUNDAY WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 70 MPH THROUGH AND BELOW PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER WINDS WILL CONTINUE GUSTY AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 201034 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 334 AM PDT SAT OCT 20 2007 ...VERY WINDY PATTERN THROUGH EARLY NEXT WEEK... ...STRONG DAMAGING SANTA ANA WINDS POSSIBLE SUNDAY THROUGH MONDAY... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS TODAY. THIS WILL BE FOLLOWED BY STRONG SANTA ANA WINDS FOR LATE TONIGHT THROUGH MONDAY...WITH WEAKER SANTA ANA WINDS CONTINUING AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THE STRONGEST SANTA ANA WINDS ARE EXPECTED FOR SUNDAY THROUGH MONDAY WITH THE POTENTIAL FOR DAMAGING WINDS IN THE WINDIER LOCATIONS THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL ALSO CAUSE VERY HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. CAZ055-202200- /O.UPG.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ /O.NEW.KSGX.HW.W.0011.071021T1000Z-071023T0100Z/ /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS- 334 AM PDT SAT OCT 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 3 AM SUNDAY TO 6 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 6 PM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON WITH GUSTS TO 45 MPH. WINDS WILL BE STRONGEST ON THE DESERT SLOPES OF THE MOUNTAINS. WINDS ON THE DESERT SLOPES WILL DECREASE THIS EVENING. LATE TONIGHT...SANTA ANA WINDS WILL DEVELOP WITH AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH THROUGH PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-048-056-057-202200- /O.UPG.KSGX.HW.A.0009.071021T0700Z-071023T0100Z/ /O.NEW.KSGX.HW.W.0011.071021T1000Z-071023T0100Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 334 AM PDT SAT OCT 20 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 AM SUNDAY TO 6 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 6 PM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SANTA ANA WINDS WILL DEVELOP LATE TONIGHT WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 80 MPH BELOW PASSES AND CANYONS BY SUNDAY MORNING. STRONGEST WINDS WILL BE BELOW THE CAJON PASS AND NEAR THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ050-058-202200- /O.UPG.KSGX.HW.A.0009.071021T1300Z-071023T0100Z/ /O.NEW.KSGX.HW.W.0011.071021T1600Z-071023T0100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 334 AM PDT SAT OCT 20 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM SUNDAY TO 6 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 PM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SANTA ANA WINDS WILL DEVELOP SUNDAY MORNING WITH AREAS OF NORTHEAST WINDS INCREASING TO 25 TO 35 MPH WITH STRONGEST GUSTS TO 70 MPH THROUGH AND BELOW PASSES AND CANYONS. STRONG SANTA ANA WINDS WILL CONTINUE AT TIMES THROUGH MONDAY. WEAKER SANTA ANA WINDS WILL CONTINUE AT TIMES MONDAY NIGHT THROUGH EARLY WEDNESDAY. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ060-202200- /O.CON.KSGX.WI.Y.0026.071020T1800Z-071021T0300Z/ APPLE AND LUCERNE VALLEYS- 334 AM PDT SAT OCT 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON WITH GUSTS TO 45 MPH. THE WINDS WILL GENERATE AREAS OF BLOWING SAND AND DUST WITH LOCAL VISIBILITIES OF ONE QUARTER MILE OR LESS AT TIMES. WINDS WILL DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Oct 18, 9:00 PM PDT, 5 hours 37 minutes earlier.
Area forecast discussion, Oct 18, 9:00 PM PDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PDT THU OCT 18 2007 .SYNOPSIS... IT WILL BE FAIR AND WARMER THROUGH FRIDAY UNDER HIGH PRESSURE. UPPER LEVEL LOW PRESSURE MOVING PAST TO THE NORTH WILL BRING A DEEPER MARINE LAYER FOR LOW CLOUDS AND FOG WEST OF THE MOUNTAINS FRIDAY NIGHT AND SATURDAY MORNING...AND A COOLER DAY SATURDAY. HIGH PRESSURE ALOFT AND STRONG SANTA ANA WINDS WILL BRING VERY WARM AND DRY WEATHER EARLY NEXT WEEK...ESPECIALLY WEST OF THE MOUNTAINS...AND LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. THE MARINE INVERSION HAS LOWERED TO ABOUT 1200 FEET AND A TOUCH OF OFFSHORE FLOW IS GOING ON TONIGHT. SO LOW CLOUDS ARE NOT EXPECTED. FRI LOOKS A LOT LIKE TODAY. FRI NIGHT AND SAT A TROUGH WILL GO BY TO THE NORTH AND BRIEFLY ENHANCE THE MARINE LAYER AND BRIEFLY PRODUCE STRONG WINDS IN THE MTNS AND DESERTS. BY EARLY SUN THE ONSHORE FLOW TURNS OFFSHORE AND STRENGTHENS. AT THE SAME TIME A REALLY STRONG UPPER RIDGE FORMS ALONG THE WEST COAST. SO TEMPS WILL CLIMB ALONG WITH THE WINDS AND FIRE POTENTIAL. THE OFFSHORE FLOW CONTINUES THROUGH TUE THEN WEAKENS WED AND THU. THE UPPER RIDGE ALSO BEGINS TO BREAK DOWN DURING THAT TIME. RIGHT NOW THE EXTENDED MODELS DISAGREE ON WHAT HAPPENS LATE NEXT WEEK...A TROUGH OR A RIDGE IS FEATURED. && .AVIATION... WEAK OFFSHORE FLOW WILL CONTINUE TO PRODUCE CLEAR SKIES AND UNRESTRICTED VISIBILITIES ALL AREAS TONIGHT INTO FRIDAY EVENING WITH LIGHT WINDS MOST AREAS. LOW CLOUDS AND PATCHY FOG WILL MOVE INTO THE COASTS AND VALLEYS LATE FRIDAY NIGHT INTO SATURDAY MORNING AS THE MARINE LAYER RECOVERS UNDER WEAK ONSHORE FLOW. && SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY SUNDAY MORNING THROUGH TUESDAY AFTERNOON. SEE LAXRFWSGX. && PUBLIC...MM AVIATION...MACKECHNIE
Hazardous weather outlook, Oct 18, 11:08 AM PDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1108 AM PDT THU OCT 18 2007 CAZ042-043-048-050-055>058-060>062-191045- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1108 AM PDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO STRONG SANTA ANA WIND CONDITIONS WITH ELEVATED FIRE DANGER ARE EXPECTED SUNDAY AND MONDAY...ESPECIALLY IN THE VALLEYS BELOW PASSES AND CANYONS WHERE WINDS WILL BE STRONGEST. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY MORNING THROUGH TUESDAY. THE AREAS COVERED IN THIS WATCH ARE...ALL OF ORANGE COUNTY...THE MOUNTAINS AND INLAND EMPIRE OF SOUTHWEST SAN BERNARDINO COUNTY AND WESTERN RIVERSIDE COUNTY...THE MOUNTAINS AND COASTAL VALLEYS OF SAN DIEGO COUNTY...THE SAN BERNARDINO NATIONAL FOREST...AND THE CLEVELAND NATIONAL FOREST. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE/BALFOUR
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 2:37 AM PDT | Wind Advisory | SGX | San Bernardino | 41 hr |
| Oct 19, 1:27 PM PDT | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 5 days |
Nearby
High Wind Watches in California, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.